# SDR AALA202509045297

- Difficulty date: September 2, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 40,948 hours, 17,650 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Zone 600 Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT FUEL PUMP LOW PRESSURE LIGHT NOT ILLUMINATING WITH PUMP TURNED OFF. FOUND TANK NUMBER 2 AFT FUEL PUMP LOW PRESSURE LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202509035297): CLEANED CONNECTOR D872. PERFORMED AFT RIGHT BOOST PUMP SATISFACTORY OPERATIONAL CHECK. PER AMM 28-42-11**(CLOSED).
